# SDR AUS20010918

- Difficulty date: August 13, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001009
- Condition: Leaking
- Location: Elevator Control
- Part time: 51,821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ELEVATOR CENTRE ACTUATOR LEAKING.
